# SDR SWIA201440439

- Difficulty date: December 9, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 21,412 hours, 13,110 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Thrust Bearing
- Condition: Corroded
- Location: Nr 1 Axle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NR 1, LT MLG AXLE THRUST FACE.  REPAIRED CORROSION ON THE NR 1 AXLE THRUST FACE IAW REO.
